# SDR JR2R20230223464

- Difficulty date: February 23, 2023
- Submitted: February 23, 2023
- Operation: Air carrier
- Aircraft: N89321
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000459
- Aircraft time: 17,973 hours, 10,456 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: 17086181005
- Condition: Corroded
- Location: Zone 200
- Part time: 17,973 hours, 10,456 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH MOP SILL FROM FR88 - FR90 CORRODED
